# SDR AALA961000

- Difficulty date: June 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625AA
- Make and model: Boeing 757223
- Aircraft serial: 24583
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N3431
- Condition: Gouged
- Location: Bs 376
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND FUSELAGE SKIN AT STATION 376 AND STRINGER 20R HAS GOUGE BLENDED BEYOND SRM.  DYE CHECKED, FOUND NO CRACK, BLENDED GOUGE PER SRM 53-00-01-1.  DIGITAL THICKNESS PARENT .080 PERFORMED EDDY CURRENT INSPECTION, NO CRACKS NOTED.  (M)
